College of Science and Mathematics
11 achievements

11 achievements

Forgacs, Tamas
Csordas, G., & Forgács, T.  (2016). Multiplier sequences, classes of generalized Bessel functions and open problems.  Journal of Mathematical Analysis and Applications. 433(2), 1369-1389.
Find It!
Forgács, T., & Tran, K.  (2016). Polynomials with rational generating functions and real zeros.  YJMAA Journal of Mathematical Analysis and Applications. 443(2), 631-651.
Find It!
Forgács, T.  (2015). FURST - A Symbiotic Approach to Research at Primarily Undergraduate Institutions.  Directions for Mathematics Research Experience for Undergraduates. (pp.17-31) World Scientific.
Find It!
Forgács, T., & Piotrowski, A.  (2015). Hermite Multiplier Sequences and Their Associated Operators.  Constructive Approximation. 42(3), 459-479.
Find It!
Forg acs, T., Haley, J., Menke, R., & Simon, C.  (2014). The non-existence of cubic Legendre multiplier sequences, Involve, a Journal of Mathematic.  Involve, a Journal of Mathematics. 773-786.
Find It!
Forgacs, T., & Piotrowski, A.  (2013). Multiplier sequences for generalized Laguerre bases.  Rocky Mountain Journal of Math. 43(4), 1141-1159.
Find It!
Vega, O., & Forgacs, T.  (2013). Analysis and Algebra.  University Readers.
Find It!
Blakeman, K., Davis, E., Forgacs, T., & Urabe, K.  (2012). On Legendre multiplier sequences.  Missouri Journal of Mathematical Sciences. 24(1), 7-23.
Find It!
Forgács, T., Tipton, J., & Wright, B.  (2012). Multiplier sequences for simple sets of polynomials.  Acta Mathematica Hungarica. 1-14.
Find It!
Cseh, A., & Forgacs, T.  (2009). The Effects of Mental Health Parity Legislation on Mental Health Related Hospitalizations.  The Journal of Economics. 35(1), 1-20.
Find It!
Forgacs, T., & Varolin, D.  (2007). Sufficient Conditions for Interpolation and Sampling Hypersurfaces in the Bergman Ball.  International Journal of Mathematics. 18(5), 559-584.
Find It!